# SDR DALA2015040202574

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,986 hours, 27,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT IN FUSELAGE SKIN 5 O`CLOCK POSITION 2 FT FWD.  INSPECTED DENT FOUND TO BE BEYOND ALLOWABLE LIMITS OF SRM, CREASE, REMOVED DENT AND INSTALLED REPAIR DOUBLER IAW SRM.
